MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK XS PT TEST 1X24 STRIPS; PROTHROMBIN TIME MONITOR

ROCHE DIAGNOSTICS COAGUCHEK XS PT TEST 1X24 STRIPS; PROTHROMBIN TIME MONITOR
Catalog Number 04625358160
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The coaguchek test strips' lot number and expiration date were not provided.The device was requested for investigation.On a regular basis, coaguchek strips of lots currently valid in the market are tested as part of routine retention testing, and the results have passed the internal inspection.Section e3: occupation is patient/consumer.The investigation is ongoing.
 
Event or Problem Description
We received an allegation of a questionable high inr result for one patient tested with the coaguchek xs pst meter, when compared with another coaguchek meter.The meter result at the doctor's office was 2.5 inr, while the patient's meter result was 5.0 inr.The time difference between the measurements was within minutes.The patient¿s therapeutic range was not provided.
 
Additional Manufacturer Narrative
Medwatch fields d1, d2a, d2b, d4 and g4 were updated.The customer's coaguchek devices were not received for investigation.The cause of the event could not be determined.The investigation did not identify a product problem.
 
Additional Manufacturer Narrative
This event was previously reported under medwatch 1823260-2025-04834 with g3 date received by mfg date of 05-nov-2025.

Brand Name
COAGUCHEK XS PT TEST 1X24 STRIPS
Common Device Name
PROTHROMBIN TIME MONITOR
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key24036054
Report Number1823260-2026-00129
Device Sequence Number10472337
Product Code GJS
UDI-Device Identifier00365702125100
UDI-Public00365702125100
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K060978
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number04625358160
Device Lot NumberASKU
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer01/29/2026
04/02/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date02/23/2026
04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown